JOURNAL BROWSE
Search
Advanced SearchSearch Tips
POSITIVELY MEASURE EXPANSIVE AND EXPANDING
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
POSITIVELY MEASURE EXPANSIVE AND EXPANDING
Ahn, Jiweon; Lee, Keonhee; Lee, Manseob;
  PDF(new window)
 Abstract
We show that -generically, a differentiable map is positively measure expansive if and only if it is expanding.
 Keywords
expansive;measure expansive;generic;expanding;
 Language
English
 Cited by
1.
Positively measure-expansive differentiable maps, Journal of Mathematical Analysis and Applications, 2016, 435, 1, 492  crossref(new windwow)
 References
1.
A. Arbieto, Periodic orbits and expansiveness, Math. Z. 269 (2011), no. 3-4, 801-807. crossref(new window)

2.
R. Mane, Persistent manifolds are normally hyperbolic, Trans. Amer. Math. Soc. 246 (1978), 261-283. crossref(new window)

3.
W. L. Reddy, Expanding maps on compact metric spaces, Topology Appl. 13 (1982), no. 3, 327-334. crossref(new window)

4.
K. Sakai, Positively expansive differentiable Maps, Acta Math. Sin. (Engl. Ser.) 26 (2010), no. 10, 1839-1846. crossref(new window)

5.
K. Sakai, N. Sumi, and K. Yamamoto, Measure-expansive diffeomorphisms, Preprint.

6.
D. Yang and S. Gan, Expansive homoclinic classes, Nonlinearity 22 (2009), no. 4,729-733. crossref(new window)